RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Approx. Theory, 2016, Volume 206, Pages 48–67 (Mi jath1)  

This article is cited in 4 scientific papers (total in 4 papers)

On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions

Viktor I. Buslaevab, Sergey P. Suetinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Russia
b Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This work was supported by the Russian Science Foundation (RSF) under the grant 14-21-00025.


DOI: https://doi.org/10.1016/j.jat.2015.08.002


Bibliographic databases:

ArXiv: 1505.06120
Document Type: Article
Received: 28.07.2014
Revised: 16.06.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jath1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “An analogue of Polya's theorem for piecewise holomorphic functions”, Sb. Math., 206:12 (2015), 1707–1721  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. I. Buslaev, S. P. Suetin, “On equilibrium problems related to the distribution of zeros of the Hermite–Padé polynomials”, Proc. Steklov Inst. Math., 290:1 (2015), 256–263  mathnet  crossref  crossref  isi  elib  elib
    3. V. I. Buslaev, “Capacity of a compact set in a logarithmic potential field”, Proc. Steklov Inst. Math., 290:1 (2015), 238–255  mathnet  crossref  crossref  isi  elib  elib
    4. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018